Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 4, Pages 488–493 (Mi mz4237)  

Recursive Boolean algebras with a hyperhyperimmune set of atoms

S. P. Odintsov


Full text: PDF file (518 kB)

English version:
Mathematical Notes, 1988, 44:4, 747–749

Bibliographic databases:

UDC: 510.53:512.563
Received: 23.10.1985

Citation: S. P. Odintsov, “Recursive Boolean algebras with a hyperhyperimmune set of atoms”, Mat. Zametki, 44:4 (1988), 488–493; Math. Notes, 44:4 (1988), 747–749

Citation in format AMSBIB
\Bibitem{Odi88}
\by S.~P.~Odintsov
\paper Recursive Boolean algebras with a hyperhyperimmune set of atoms
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 4
\pages 488--493
\mathnet{http://mi.mathnet.ru/mz4237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=975188}
\zmath{https://zbmath.org/?q=an:0672.03030|0658.03027}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 4
\pages 747--749
\crossref{https://doi.org/10.1007/BF01158918}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500018}


Linking options:
  • http://mi.mathnet.ru/eng/mz4237
  • http://mi.mathnet.ru/eng/mz/v44/i4/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021